# SDR UALA2013040102069

- Difficulty date: March 29, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 84,792 hours, 13,621 cycles
- Engine: Pwa PW4060
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Relay
- Part number: 7705402
- Part serial: UNKNOWN
- Condition: Faulty
- Location: Pitot Heat
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

CAPT PITOT LIGHT AND EICAS MESSAGE ON ENGINE START.  REPEAT WRITE-UP.  RELAY K241 PART N.770540- 2 AND K516 PART N. BACR13CG2A.  REPLACED SPEED CARD TEST PERFORMED IAW AMM.  PITOT HEAT TEST PERFORMED IAW AMM.
